# SDR SWAA087217

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 46,455 hours, 38,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301
- Part serial: 2506
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING AFT I/B FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
